# SDR CA960711016

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2613 · Overheat Detection
- Part: Temp Switch
- Condition: Faulty
- Location: Eng Oheat
- Component: Graviner
- Stage of operation: DE
- Nature of condition: L, M
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT REPORT INDICATED THE ENGINE OVERHEAT LIGHT ILLUMINATED IN FLIGHT, BUT ALL OTHER PARAMETERS WERE NORMAL. STANDARD EMERGENCY PROCEDURES WERE FOLLOWED AND THE ENGINE WAS SHUTDOWN. MAINTENANCE CHECKED OUT THE SYSTEM AND REPLACED THE OVERHEAT DETECTOR. GROUND RUNS WERE CARRIED OUT SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
